# SDR TI1R001391

- Difficulty date: November 29, 2000
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 6321 · Main Rotor Brake
- Part: Bearing
- Condition: Delaminated
- Location: M/R Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAD BEARING, DELAMINATED.  REMOVED AND REPLACED.
